Murugan, V.Subrahmanyam, P.V.2020-03-312020-03-312009Aequationes Mathematicae, 2009, Vol.78, 1, pp.167-176https://idr.nitk.ac.in/handle/123456789/11110We obtain theorems on the existence and uniqueness of the solution for iterative functional equations of the type where Hi's and F are given functions and ?i's are nonnegative functions such that on [a, b]. Stability of the solution is also discussed. Birkh user Verlag, Basel, 2009.Existence of continuous solutions for an iterative functional series equation with variable coefficientsArticle